# SDR ASOA201100135

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 29,215 hours, 25,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605, LEFT FRAME IS CRACKED AT FASTENERS JUST BELOW WL 73.   REMOVED DAMAGED FRAME IAW SRM 51-42-06, PARA 11, PG 18.  LOCATED, DRILLED AND INSTALLED NEW FRAME SECTION PN 601R36026-29 IAW SRM 51-42-06, 51-42-21, 51-40-11.
